# SDR IPXA09M56703

- Difficulty date: July 6, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108503
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 281-F1-01 EXTERNAL REPAIR DOUBLER ON RT FORWARD FUSELAGE SKIN BETWEEN STA 485-515 BETWEEN L27R-30R NOT CORRELATE TO SRM REPAIR.  REMOVED EXISTING REPAIR ON RT FORWARD FUSELAGE SKIN AT STA 485-515 BETWEEN L27R AND L30R.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5330-34285-A AND EA 011-5330-01-A1917.
